Partial Differential Equations
Global existence of weak solutions to some micro-macro models
[Existence globale de solutions faibles a quelques modèles micro-macro]
Comptes Rendus. Mathématique, Tome 345 (2007) no. 1, pp. 15-20.

On montre l'existence globale de solutions faibles à certains modèles micro-macro. En particulier on étudie le modèle FENE (le cas des ressorts) et le modèle de Doi (le cas des barres rigides). La preuve est basée sur la propagation de la compacité.

We prove the global existence of weak solutions for the co-rotational FENE dumbbell model and the Doi model also called the Rod model. The proof is based on propagation of compactness, namely if we take a sequence of weak solutions which converges weakly and such that the initial data converges strongly then the weak limit is also a solution.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2007.05.011
Lions, Pierre-Louis 1 ; Masmoudi, Nader 2

1 University Paris-Dauphine, place du Maréchal-De-Lattre-De-Tassigny, 75775 Paris cedex 16, France
2 Courant Institute of Mathematical Sciences, 251, Mercer Street, New York, NY 10012-1185, USA
@article{CRMATH_2007__345_1_15_0,
     author = {Lions, Pierre-Louis and Masmoudi, Nader},
     title = {Global existence of weak solutions to some micro-macro models},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {15--20},
     publisher = {Elsevier},
     volume = {345},
     number = {1},
     year = {2007},
     doi = {10.1016/j.crma.2007.05.011},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.05.011/}
}
TY  - JOUR
AU  - Lions, Pierre-Louis
AU  - Masmoudi, Nader
TI  - Global existence of weak solutions to some micro-macro models
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 15
EP  - 20
VL  - 345
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.05.011/
DO  - 10.1016/j.crma.2007.05.011
LA  - en
ID  - CRMATH_2007__345_1_15_0
ER  - 
%0 Journal Article
%A Lions, Pierre-Louis
%A Masmoudi, Nader
%T Global existence of weak solutions to some micro-macro models
%J Comptes Rendus. Mathématique
%D 2007
%P 15-20
%V 345
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.05.011/
%R 10.1016/j.crma.2007.05.011
%G en
%F CRMATH_2007__345_1_15_0
Lions, Pierre-Louis; Masmoudi, Nader. Global existence of weak solutions to some micro-macro models. Comptes Rendus. Mathématique, Tome 345 (2007) no. 1, pp. 15-20. doi : 10.1016/j.crma.2007.05.011. http://www.numdam.org/articles/10.1016/j.crma.2007.05.011/

[1] Barrett, J.W.; Schwab, C.; Süli, E. Existence of global weak solutions for some polymeric flow models, Math. Models Methods Appl. Sci., Volume 15 (2005) no. 6, pp. 939-983

[2] Bird, R.B.; Curtiss, C.; Amstrong, R.; Hassager, O. Dynamics of Polymeric Liquids, Kinetic Theory, vol. 2, Wiley, New York, 1987

[3] Chemin, J.-Y.; Masmoudi, N. About lifespan of regular solutions of equations related to viscoelastic fluids, SIAM J. Math. Anal., Volume 33 (2001) no. 1, pp. 84-112

[4] P. Constantin, C. Fefferman, E. Titi, A. Zarnescu, Regularity for coupled two-dimensional nonlinear Fokker–Planck and Navier–Stokes systems, Preprint, 2006

[5] P. Constantin, N. Masmoudi, Global well posedness for a Smoluchowski equation coupled with Navier–Stokes equations in 2d, Preprint, 2007

[6] DiPerna, R.J.; Lions, P.-L. Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Volume 98 (1989) no. 3, pp. 511-547

[7] E, W.; Li, T.; Zhang, P. Well-posedness for the dumbbell model of polymeric fluids, Comm. Math. Phys., Volume 248 (2004) no. 2, pp. 409-427

[8] Jourdain, B.; Lelièvre, T.; Le Bris, C. Existence of solution for a micro-macro model of polymeric fluid: the FENE model, J. Funct. Anal., Volume 209 (2004) no. 1, pp. 162-193

[9] Lin, F.-H.; Liu, C.; Zhang, P. On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., Volume 58 (2005) no. 11, pp. 1437-1471

[10] Lions, P.-L.; Masmoudi, N. Global solutions for some Oldroyd models of non-Newtonian flows, Chinese Ann. Math. Ser. B, Volume 21 (2000) no. 2, pp. 131-146

[11] N. Masmoudi, Well posedness for the FENE dumbbell model of polymeric flows, Preprint, 2007

[12] Öttinger, H.C. Stochastic Processes in Polymeric Fluids: Tools and Examples for Developing Simulation Algorithms, Springer-Verlag, Berlin, 1996

[13] F. Otto, A. Tzavaras, Continuity of velocity gradients in suspensions of rod-like molecules, Preprint, 2005

[14] Zhang, H.; Zhang, P. Local existence for the FENE-dumbbell model of polymeric fluids, Arch. Ration. Mech. Anal., Volume 181 (2006) no. 2, pp. 373-400

Cité par Sources :